# SDR ASAA2016120121270

- Difficulty date: December 1, 2016
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 71,527 hours, 47,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD AFT CORNER CRACKED.  ACCOMPLISHED TEMP REPAIR PER EA 5310-01251.  ACFT GROUNDED.
